# SDR DHL2001367010

- Difficulty date: July 18, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GF
- Stage of operation: UK
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

1)  FLT. DECK SMOKE LIGHT ILLUMINATED.2)  REPLACED FLIGHT DECK SMOKE DETECTOR IAW MM 26-11-12. OP'S CCK GOOD AT THIS TIME. P/N OFF CG7 GF  P/N ON SAME3) STATUS: CLOSED
